July 12th 2018 archive

The $28 Jumpsuit You Need Now

Outfit: MSK Jumpsuit via Amazon ($28!) | Baublebar Malibu necklace | Michael Kors crossbody | Prada sunnies

I’ve been so obsessed with these jumpsuits lately! At  first glance, they look just like maxi dresses, but are actually asymmetrical jumpsuits so lightweight, that I can stand them in the Florida heat in the middle of summer. That’s quite the accomplishment. To make matters even better, today I wore it to work. I added a simple green military jacket and switched out the caged heel sandals for black espadrilles. I kept the necklace though, because of course I need that pop of color!

If you’re into jumpsuits like me this summer, you’d best jump on Amazon because there are tons by MSK from $20-$39 (all this style, different colors and prints). I already have a palm print one and a blue bandana printed one on the way!

So if you’ve been following, you’ve noticed that I haven’t really been blogging since last fall consistently and there’s a reason for that. Not to get too personal, but I’ve been going through an incredibly difficult time. I am suffering through depression and panic disorder and have been since August of last year. Fortunately with the support of my family, friends, and a great doctor I am finally on the up and up. I feel better than I have in a long time but I’m still trying to recover fully. I’m so thankful that I am finally out of the really dark place.

Either way, I want to share with you that this shoot coming back was difficult for me. It’s the first time I’ve “gotten back on the horse” in months and as you probably notice, I am considerably heavier. One of the not so pleasant side effects (I mean other than sleeplessness, fatigue, heart palpitations, etc.) would be drug-induced weight gain. Joy. I hate being on medications and adjusting to side effects. I’ve since weaned off of two and am working on the rest. If I’m being completely transparent, I’ve gained 45 pounds since the beginning of the year. This has caused joint pain, worsened my fatigue and insomnia, and has caused several anxiety attacks. If any of you have any advice on how to deal with drug-induced weight gain and fatigue, please let me know.